Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 198, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 3:59 AM CDT for 4 counties in Kentucky. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 3:59 AM CDT (08:59 UTC)
- Expired
- Apr 26, 2012, 4:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barren County, KY, Edmonson County, KY, Green County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:02 AM CDT | TSTM WND DMG | Cave City, KY | TREES DOWN...SIDING BLOWN OFF HOUSE. |
| Apr 26, 4:13 AM CDT | TSTM WND DMG | Glasgow, KY | TREES DOWN ACROSS COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:40 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS53 KLMK 260859
SVRLMK
KYC009-061-087-099-260930-
/O.NEW.KLMK.SV.W.0198.120426T0859Z-120426T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 AM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 AM CDT
* AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PRICEVILLE TO ARTHUR...MOVING
SOUTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MUNFORDVILLE...
GLASGOW...
BROWNSVILLE...
HINESDALE AND ROCKY HILL...
CANMER AND GLEN LILY...
MONROE AND DEFRIES...
GLASGOW MUNICIPAL AIRPORT AND THREE SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3704 8612 3706 8612 3708 8619 3710 8622
3710 8625 3714 8634 3734 8609 3734 8607
3742 8599 3729 8561 3717 8572 3717 8574
3714 8578 3712 8577 3695 8592
TIME...MOT...LOC 0859Z 303DEG 43KT 3734 8593 3716 8619
WIND...HAIL 60MPH 1.00IN
$$
MJ2 follow-up statements
834
WWUS53 KLMK 260916
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM CDT THU APR 26 2012
KYC009-061-087-099-260930-
/O.CON.KLMK.SV.W.0198.000000T0000Z-120426T0930Z/
BARREN KY-EDMONSON KY-GREEN KY-HART KY-
416 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHEASTERN HART...WESTERN GREEN...SOUTHEASTERN EDMONSON AND
NORTHERN BARREN COUNTIES...
AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PASCAL TO STOVALL...MOVING
SOUTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHERN BARREN...SOUTHEASTERN EDMONSON...
SOUTHEASTERN HART AND WESTERN GREEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3704 8612 3706 8612 3707 8617 3720 8593
3733 8574 3729 8561 3717 8572 3717 8574
3714 8578 3711 8578 3695 8592
TIME...MOT...LOC 0916Z 303DEG 43KT 3723 8572 3705 8598
WIND...HAIL 60MPH 1.00IN
$$
MJ311
WWUS53 KLMK 260924
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 AM CDT THU APR 26 2012
KYC009-061-087-099-260935-
/O.EXP.KLMK.SV.W.0198.000000T0000Z-120426T0930Z/
BARREN KY-EDMONSON KY-GREEN KY-HART KY-
424 AM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HART...WESTERN
GREEN...SOUTHEASTERN EDMONSON AND NORTHERN BARREN COUNTIES WILL
EXPIRE AT 430 AM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3704 8612 3706 8612 3707 8617 3720 8593
3733 8574 3729 8561 3717 8572 3717 8574
3714 8578 3711 8578 3695 8592
TIME...MOT...LOC 0925Z 303DEG 43KT 3717 8561 3699 8587
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:52 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 26, 2:52 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 352 AM EDT THU APR 26 2012 .Short Term (Today through Friday)... Issued at 350 AM EDT Apr 26 2012 The immediate concern this morning is the strong to severe thunderstorms moving into the northwestern portion of the forecast area. The isolated earlier storms have congealed into a larger bowing MCS. Relatively warm temperatures and a strong shortwave have contributed to the enhancement of this system. These storms are expected to continue to remain strong as they track east across the forecast area. We have therefore expanded the Severe Thunderstorm Watch across most of the forecast area this morning. This watch goes through 13Z, with most of the storms expected to be exiting to the east by this time. Large hail will still be a concern with these storms. However, the wind threat is increasing as a bowing line develops and winds may become the main concern as the system moves east. For the rest of the day, rain chances will rapidly decrease. We may have some lingering showers or thunderstorms across east central Kentucky through the afternoon hours. There is a bit of uncertainty however as the atmosphere should be fairly worked over in the wake of this morning's convection. Winds will shift this afternoon as the cold front moves through. Winds are expected to become gusty ahead of and behind this front. Gusts of 20-25 mph can be expected through the late morning and afternoon hours. Highs today will be in the mid 70s north to the upper 70s in the south. We will dry out tonight as the cold front sinks south of the area. Skies will become partly cloudy to mostly clear with temperatures dropping into the lower 40s in the north to the lower 50s in the south. For Friday, the front to the south of the region will begin to move back to the north as a warm front. Ahead of this front, clouds will overspread the area. We should remain dry through mid day. Showers and thunderstorms will then begin to move in from the southwest. Think that coverage in the afternoon will be fairly limited, so have reduced pops for tomorrow into the low chance range. .Long Term (Friday Night through Wednesday)... Issued at 251 AM EDT Apr 26 2012 Friday Night through Sunday Night... Combination and of deterministic and ensemble guidance continues to show a bit of spread throughout the long term forecast period. In general, this will result in lower than normal forecast confidence. Upper air pattern over the eastern third of the US will remain generally zonal in nature with multiple short waves moving through within the mean flow. So we'll likely see heights rising and lowering during the period with chances of precipitation occurring as each wave passes through. Previous forecast still looks fairly good compared to this evening's model runs. Stalled out frontal boundary to the south will likely lift back northward as a warm front Friday evening as an area of low pressure moves out of the Plains and into the upper Midwest. Just how far north this front will lift northward on Saturday is still quite questionable. This will lead to a large gradient of temperatures across the region. We could see as much as a 15-20 degree gradient from south to north with highs in the lower 60s in the north and readings in the upper 70s to the lower 80s in the south. The front looks to sag back south of the area on Sunday resulting a slightly drier forecast for now. Highs Sunday will range from the lower 60s in the north tot he upper 60s to around 70 in the south...with overnight lows dropping into the upper 40s to the lower 50s. Monday through Wednesday... Did not make many changes through this period given the wide spreads in both the deterministic and ensemble guidance. The Ohio Valley looks to remain in a baroclinic zone through the period as a surface frontal boundary remains near the area. This boundary will start off to the south of the area at the beginning of the period and gradually lift northward once again. As multiple mid-level waves aloft scoot past, they will likely result in off and showers and storms. The predictability of the timing of these waves is quite low...thus plan on leaving low chance PoPs in the forecast throughout the period for now. It does appear that the front will likely lift north of the Ohio Valley toward the end of the period resulting in drier and warmer conditions as we head toward the end of the workweek. Highs Mon/Tue should warm into the 70s with upper 70s to the lower 80s returning by Wednesday. Overnight lows will generally be in the 50-60s. && .Aviation (06Z TAF Issuance)... Updated at 120 AM EDT Apr 26 2012 The challenge for the TAFs through the rest of the night will be whether upstream storms will affect the TAF sites. The latest timing in upstream convection suggests if the storms hold together they should affect SDF around 08Z. Whether they will reach BWG or LEX is a bit more in question. If they do, it should be a couple of hours later than SDF. Will carry VCTS for a couple of hours for each of the TAF sites to cover this convection. Ahead of the convection, will continue to mention wind shear at BWG and LEX. Through the day today, winds will increase in the late morning to early afternoon hours ahead of and just behind the frontal passage. Winds will gust to around 20 knots, with some higher gusts possible. Winds will shift from southwesterly to eventually northwesterly as the front passes through. Models are suggesting that cigs will lower to MVFR during midday before clearing. With not a lot of confidence in this scenario, will keep cigs just above this threshold for the time being. Clear skies and light northerly winds can be expected in the wake of the front tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......EER Long Term........MJ Aviation.........EER
Hazardous weather outlook, Apr 26, 2:55 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 355 AM EDT THU APR 26 2012 INZ078-079-KYZ032-070-072-073-075-081-082-270800- SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY-SIMPSON KY-ALLEN KY- MONROE KY-CUMBERLAND KY-CLINTON KY- 355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057- 061>067-071-074-076>078-270800- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY- BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY- 355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING AS AN UPPER LEVEL DISTURBANCE DRIVES ACROSS THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. A CHANCE FOR ISOLATED THUNDERSTORMS WILL CONTINUE INTO THE AFTERNOON FOR EAST CENTRAL KENTUCKY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF LARGE HAIL OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE EARLY THIS MORNING. EER
In the hours before
Local storm report, Apr 26, 3:20 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM HAIL MCDANIELS 37.60N 86.43W
04/26/2012 M1.00 INCH BRECKINRIDGE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200506
EERLocal storm report, Apr 26, 3:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM HAIL 4 S HARNED 37.70N 86.42W
04/26/2012 M0.70 INCH BRECKINRIDGE KY AMATEUR RADIO
&&
EVENT NUMBER LMK1200507
EERLocal storm report, Apr 26, 3:39 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL LEITCHFIELD 37.48N 86.29W
04/26/2012 M0.70 INCH GRAYSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200508
EERLocal storm report, Apr 26, 3:51 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG 1 S MCDANIELS 37.59N 86.43W
04/26/2012 BRECKINRIDGE KY AMATEUR RADIO
TREE REPORTED DOWN ON HIGHWAY 259 NEAR MCDANIELS.
&&
EVENT NUMBER LMK1200509
EERLocal storm report, Apr 26, 3:55 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM HAIL BROWNSVILLE 37.19N 86.26W
04/26/2012 M0.88 INCH EDMONSON KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK1200510
EERLocal storm report, Apr 26, 3:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM HAIL PRICEVILLE 37.37N 85.98W
04/26/2012 M0.88 INCH HART KY TRAINED SPOTTER
WIND GUSTS TO 50 MPH WERE REPORTED AS WELL.
&&
EVENT NUMBER LMK1200511
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:45 PM CDT | Special Weather Statement | LMK | Lincoln | 15 min |
| Apr 26, 2:31 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade, Ohio | 44 min |
| Apr 26, 3:08 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 37 min |
| Apr 26, 3:16 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart | 44 min |
| Apr 26, 3:31 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Ohio | 29 min |
| Apr 26, 4:08 AM CDT | Special Weather Statement | LMK | Warren | 22 min |
| Apr 26, 4:20 AM CDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe | 25 min |
| Apr 26, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 32 min |
| Apr 26, 4:38 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 37 min |
| Apr 26, 4:58 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 32 min |
| Apr 26, 2:08 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 37 min |
| Apr 26, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 36 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 14 min |
| Apr 26, 3:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 29 min |
| Apr 26, 3:12 PM CDT | Special Weather Statement | LMK | Russell | 33 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Apr 26, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Apr 26, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 33 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 45 min |
| Apr 26, 4:17 PM CDT | Special Weather Statement | LMK | Logan | 13 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.